# SDR AC2R2018042006

- Difficulty date: March 25, 2017
- Submitted: April 20, 2018
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N639NA
- Make and model: Agusta AW139
- Aircraft serial: 41326
- Aircraft time: 3,286 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Condition: Leaking
- Location: Transmission
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL LEAKED ON THE TRANSMISSION, WASHED GREASE OUT OF BEARING.
